A limit theorem for joint distribution of order-statistics from stationary Gaussian sequences
Portugaliae mathematica, Tome 35 (1976) no. 4, pp. 229-239
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1976__35_4_115293,
author = {Deo, Chandrakant M.},
title = {A limit theorem for joint distribution of order-statistics from stationary {Gaussian} sequences},
journal = {Portugaliae mathematica},
pages = {229--239},
year = {1976},
volume = {35},
number = {4},
mrnumber = {0471052},
zbl = {0376.62032},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1976__35_4_115293/}
}
TY - JOUR AU - Deo, Chandrakant M. TI - A limit theorem for joint distribution of order-statistics from stationary Gaussian sequences JO - Portugaliae mathematica PY - 1976 SP - 229 EP - 239 VL - 35 IS - 4 UR - http://geodesic.mathdoc.fr/item/PORMA_1976__35_4_115293/ LA - en ID - PORMA_1976__35_4_115293 ER -
Deo, Chandrakant M. A limit theorem for joint distribution of order-statistics from stationary Gaussian sequences. Portugaliae mathematica, Tome 35 (1976) no. 4, pp. 229-239. http://geodesic.mathdoc.fr/item/PORMA_1976__35_4_115293/